Brupo 200mg

Brupo 200mg

€4.65
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
 
Brupro Ibuprofen 200mg Tablets are used to lower fever and manage general pain such as back pain, headache, dental pain and period pain and to treat colds and flu. Each tablet contains 200mg of Ibuprofen.
Type of Product
Tablets
5390387373114
5390387373114
2018-07-26

Each film coated tablet contains 200mg Ibuprofen.

Adults and children over 12 years take 2 tablets initially, then if necessary 1-2 tablets every 4 hours. Do not Exceed 5 tablets in 24-hours.

No reviews

Customers who bought this product also bought:

Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.